Alert archive / Idaho / High Wind Warnings in 2020

High Wind Warning 2, NWS Boise, ID

September 6, 20206 counties in Idaho

NWS Boise, ID issued this high wind warning at Sep 6, 2020, 12:43 PM MDT for 6 counties in Idaho. It took effect at Sep 7, 2020, 4:00 PM MDT. It was in force for 8 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 6, 2020, 12:43 PM MDT (18:43 UTC)
In effect from
Sep 7, 2020, 4:00 PM MDT
Expired
Sep 8, 2020, 12:00 AM MDT
In force
8 hr
Issued by
NWS Boise, ID

Counties Ada County, ID, Elmore County, ID, Gooding County, ID, Jerome County, ID, Owyhee County, ID, Twin Falls County, ID

The radar

The Boise radar (KCBX), 102 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 4:00 PM MDTNON-TSTM WND GST 383 S Boise, IDMESONET STATION 8499 D3 - BROADWAY I-84 EASTBOUND.
Sep 7, 4:00 PM MDTNON-TSTM WND GST 385 Sse Grand View, IDMESONET STATION GDVI 5.2 SE GRAND VIEW (AGRIMET).
Sep 7, 4:00 PM MDTNON-TSTM WND GST 413 W Bliss, IDMESONET STATION UP160 3.0 W BLISS (UPR).
Sep 7, 4:00 PM MDTNON-TSTM WND GST 431 Ene Glenns Ferry, IDMESONET STATION 3250 D4 - GLENNS FERRY.
Sep 7, 4:00 PM MDTNON-TSTM WND GST 454 Ene Hagerman, IDMESONET STATION 8399 D4 - TUTTLE.
Sep 7, 4:00 PM MDTNON-TSTM WND GST 487 Ssw Glenns Ferry, IDMESONET STATION GFRI 6.7 SW GLENNS FERRY (AGRIMET).
Sep 7, 4:06 PM MDTNON-TSTM WND GST 339 Ese Boise, IDMESONET STATION 3000 D3 - HIGHLAND VALLEY SUMMIT.
Sep 7, 4:12 PM MDTNON-TSTM WND GST 4716 Nw Mountain Home, IDMESONET STATION UP237 16.0 N MOUNTAIN HOME AFB (UPR).
Sep 7, 4:20 PM MDTNON-TSTM WND GST 303 S Boise, IDMESONET STATION TT374 PRAWS 7.
Sep 7, 4:30 PM MDTNON-TSTM WND GST 3910 Ese Anderson Dam, IDMESONET STATION 3013 D4 - PINE TURNOFF.
Sep 7, 4:30 PM MDTNON-TSTM WND GST 5013 Wnw Reynolds, IDMESONET STATION ITDB9 D3 - ION SUMMIT.
Sep 7, 4:40 PM MDTNON-TSTM WND GST 485 Sse Mountain Home, IDMESONET STATION UP078 4.6 SE MOUNTAIN HOME (UPR).
Sep 7, 4:44 PM MDTNON-TSTM WND GST 4310 Ssw Hill City, IDMESONET STATION DEHI1 DEER HAVEN.
Sep 7, 4:45 PM MDTNON-TSTM WND GST 548 Se Mountain Home, IDMESONET STATION 2996 D3 - HAMMETT HILL.
Sep 7, 4:46 PM MDTNON-TSTM WND GST 335 Ssw Garden City, IDMESONET STATION TT325 DENNIS TECH CENTER.
Sep 7, 4:50 PM MDTNON-TSTM WND GST 337 Wnw Buhl, IDMESONET STATION 7237D 7 N CASTLEFORD.
Sep 7, 4:55 PM MDTNON-TSTM WND GST 6117 Wsw Hagerman, IDMESONET STATION TWBI1 TWIN BUTTES.
Sep 7, 5:00 PM MDTNON-TSTM WND GST 391 Ne Kimberly, IDMESONET STATION TWFI 1.3 NE KIMBERLY (AGRIMET).
Sep 7, 5:00 PM MDTNON-TSTM WND GST 533 N Hansen, IDMESONET STATION 3251 D4 - HANSEN BRIDGE.
Sep 7, 5:03 PM MDTNON-TSTM WND GST 384 Sse Star, IDMESONET STATION AV577 MERIDIAN.
Sep 7, 5:25 PM MDTNON-TSTM WND GST 4812 E Swan Falls, IDMESONET STATION TS961 IDARNG1_RG2.
Sep 7, 5:25 PM MDTNON-TSTM WND GST 528 Wnw Mountain Home Afb, IDMESONET STATION TS962 7 WNW MOUNTAIN HOME AFB.
Sep 7, 5:27 PM MDTNON-TSTM WND GST 324 Wnw Garden City, IDMESONET STATION AP523 BOISE.
Sep 7, 5:30 PM MDTNON-TSTM WND GST 461 Sse Meridian, IDMESONET STATION 3229 D3 - KUNA - MERIDIAN.
Sep 7, 5:30 PM MDTNON-TSTM WND GST 534 Wsw Grasmere, IDMESONET STATION ITDB8 D3 - SIMCO ROAD.
Sep 7, 5:35 PM MDTNON-TSTM WND GST 329 Wsw Bruneau, IDMESONET STATION 7104D 9 WSW BRUNEAU.
Sep 7, 5:45 PM MDTNON-TSTM WND GST 354 Sw Garden City, IDMESONET STATION ITDB5 D3 - FLYING WYE I-84 WESTBOUND.
Sep 7, 5:55 PM MDTNON-TSTM WND GST 4315 Ne Swan Falls, IDMESONET STATION UP174 15.8 S BOISE (UPR).
Sep 7, 6:00 PM MDTNON-TSTM WND GST 4013 Nne Gooding, IDMESONET STATION 2995 D4 - GWYNN RANCH HILL.
Sep 7, 6:10 PM MDTNON-TSTM WND GST 413 S Boise, IDMESONET STATION LLAI1 BOISE WFO RAWS.
Sep 7, 6:19 PM MDTNON-TSTM WND GST 403 S Boise, IDMESONET STATION TT433 IRAWS 54.
Sep 7, 6:25 PM MDTNON-TSTM WND GST 5113 Nw Mountain Home Afb, IDMESONET STATION TS960 13 NW MOUNTAIN HOME AFB.
Sep 7, 6:26 PM MDTNON-TSTM WND GST 451 Se Boise, IDMESONET STATION TS587 NWS IWOS 3.
Sep 7, 6:31 PM MDTNON-TSTM WND GST 4013 Ssw Riddle, IDMESONET STATION SPAI1 SHO-PAI.
Sep 7, 6:50 PM MDTNON-TSTM WND GST 433 S Boise, IDMESONET STATION TT614 RAWS F6 1 SECOND SAMPLE.
Sep 7, 6:52 PM MDTNON-TSTM WND GST 5520 Wsw Castleford, IDMESONET STATION HBFI1 HORSE BUTTE.
Sep 7, 7:20 PM MDTNON-TSTM WND GST 531 S Mountain Home Afb, IDAWOS STATION KMUO MOUNTAIN HOME AFB.
Sep 7, 7:28 PM MDTNON-TSTM WND GST 542 Ne Boise, IDMESONET STATION TT289 CRESTLINE TRAIL.
Sep 7, 7:30 PM MDTNON-TSTM WND GST 31Rogerson, IDMESONET STATION 3015 D4 - ROGERSON.
Sep 7, 7:36 PM MDTNON-TSTM WND GST 423 S Boise, IDMESONET STATION TT380 PRAWS 13.
Sep 7, 7:50 PM MDTNON-TSTM WND GST 403 S Boise, IDMESONET STATION TT005 RAWS TRAINING FTS 12S.
Sep 7, 7:55 PM MDTNON-TSTM WND GST 4132 Wnw Riddle, IDMESONET STATION BFRI1 BRACE FLAT.
Sep 7, 8:00 PM MDTNON-TSTM WND GST 524 E Jerome, IDMESONET STATION 8408 D4 - JEROME BUTTE.
Sep 7, 8:00 PM MDTNON-TSTM WND GST 662 Ssw Hazelton, IDMESONET STATION 8401 D4 - VALLEY INTERCHANGE.
Sep 7, 8:02 PM MDTNON-TSTM WND GST 4721 N Murphy Hot Springs, IDMESONET STATION TT086 JUNIPER BUTTE.
Sep 7, 8:02 PM MDTNON-TSTM WND GST 487 Se Hot Springs, IDMESONET STATION TT087 SAYLOR CREEK.
Sep 7, 8:02 PM MDTNON-TSTM WND GST 633 E Jerome, IDAWOS STATION KJER JEROME COUNTY.
Sep 7, 8:03 PM MDTNON-TSTM WND GST 441 N Pine, IDMESONET STATION CW0406 PINE.
Sep 7, 8:15 PM MDTNON-TSTM WND GST 333 Sw Garden City, IDMESONET STATION ITDB7 D3 - FLYING WYE I-84 EASTBOUND.
Sep 7, 8:29 PM MDTNON-TSTM WND GST 526 S Twin Falls, IDASOS STATION KTWF TWIN FALLS.
Sep 7, 8:32 PM MDTNON-TSTM WND GST 436 Ese Jerome, IDMESONET STATION EW6864 JEROME.
Sep 7, 8:42 PM MDTNON-TSTM WND GST 4419 Ese Riddle, IDMESONET STATION PCKI1 POLE CREEK.
Sep 7, 8:44 PM MDTNON-TSTM WND GST 553 N Twin Falls, IDMESONET STATION 3117 D4 - PERRINE BRIDGE.
Sep 7, 8:45 PM MDTNON-TSTM WND GST 5414 Ese Hollister, IDMESONET STATION TGFI1 TRAIL GULCH.
Sep 7, 8:45 PM MDTNON-TSTM WND GST 5614 Ssw Rogerson, IDMESONET STATION 8442 D4 - JACKPOT.
Sep 7, 8:47 PM MDTNON-TSTM WND GST 505 Ne Boise, IDGUST OF 50 MPH MEASURED AT CRESTLINE TRAIL RAWS AT 828 PM MDT.
Sep 7, 8:47 PM MDTNON-TSTM WND GST 52Twin Buttes, IDGUST OF 52 MPH MEASURED AT TWIN BUTTES RAWS AT 855 PM MDT.
Sep 7, 8:47 PM MDTNON-TSTM WND GST 52Twin Falls, IDGUST OF 52 MPH MEASURED AT TWIN FALLS AIRPORT AT 829 PM MDT.
Sep 7, 8:47 PM MDTNON-TSTM WND GST 64Jerome, IDA GUST OF 64 MPH WAS MEASURED AT THE JEROME AIRPORT AT 802 PM MDT.
Sep 7, 8:47 PM MDTNON-TSTM WND DMGBuhl, IDSPOTTER AT BUHL REPORTED BRANCHES 4-6 INCHES IN DIAMETER ON ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 6.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2020-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2020-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3125 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

462 
WWUS75 KBOI 061843
NPWBOI

URGENT - WEATHER MESSAGE
National Weather Service Boise ID
1243 PM MDT Sun Sep 6 2020

ORZ061-061945-
/O.CAN.KBOI.WI.Y.0013.200907T2200Z-200908T0300Z/
Harney County-
1143 AM PDT Sun Sep 6 2020

...WIND ADVISORY IS CANCELLED...

Winds in Harney County are expected to stay below advisory
levels.

$$

IDZ014>016-030-070530-
/O.UPG.KBOI.HW.A.0001.200907T2200Z-200908T0300Z/
/O.NEW.KBOI.HW.W.0002.200907T2200Z-200908T0300Z/
Upper Treasure Valley-Southwest Highlands-Western Magic Valley-
Southern Twin Falls County-
1243 PM MDT Sun Sep 6 2020

...HIGH WIND WARNING IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY...

* WHAT...Northwest winds around 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of south central and southwest Idaho, including 
  the cities of Mountain Home and Bruneau. Interstate 84 between
  mileposts 70 and 105 is within the warning area.

* WHEN...From 4 PM to 9 PM MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust will reduce visibility
  creating an additional travel hazard.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ012-028-029-ORZ062-064-070530-
/O.UPG.KBOI.HW.A.0001.200907T2200Z-200908T0300Z/
/O.EXA.KBOI.WI.Y.0013.200907T2200Z-200908T0300Z/
Lower Treasure Valley ID-Camas Prairie-Owyhee Mountains-
Baker County-Oregon Lower Treasure Valley-
1243 PM MDT Sun Sep 6 2020 /1143 AM PDT Sun Sep 6 2020/

...WIND ADVISORY IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO 9 PM MDT
/8 PM PDT/ MONDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast and southeast Oregon and 
  southwest Idaho.

* WHEN...From 4 PM MDT /3 PM PDT/ to 9 PM MDT /8 PM PDT/ Monday.

* IMPACTS...Gusty winds will blow unsecured objects around. 
  Tree limbs could be blown down and a power outages may 
  result.

* ADDITIONAL DETAILS...Local blowing dust will reduce visibility
  creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ013-070530-
/O.EXA.KBOI.WI.Y.0013.200907T2200Z-200908T0300Z/
Boise Mountains-
1243 PM MDT Sun Sep 6 2020

...WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM MDT MONDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Southern part of Boise Mountains.

* WHEN...From 4 PM to 9 PM MDT Monday.

* IMPACTS...Gusty winds could blow unsecured objects around.
  Tree limbs could be blown down and power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ063-070530-
/O.CON.KBOI.WI.Y.0013.200907T2200Z-200908T0300Z/
Malheur County-
1243 PM MDT Sun Sep 6 2020 /1143 AM PDT Sun Sep 6 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO
9 PM MDT /8 PM PDT/ MONDAY...

* WHAT...North winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Malheur County.

* WHEN...From 4 PM MDT /3 PM PDT/ to 9 PM MDT /8 PM PDT/ Monday.

* IMPACTS...Gusty winds could blow unsecured objects around. 
  Tree limbs could be blown down and power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
723 
WWUS75 KBOI 070231
NPWBOI

URGENT - WEATHER MESSAGE
National Weather Service Boise ID
831 PM MDT Sun Sep 6 2020

IDZ014>016-030-071330-
/O.CON.KBOI.HW.W.0002.200907T2200Z-200908T0300Z/
Upper Treasure Valley-Southwest Highlands-Western Magic Valley-
Southern Twin Falls County-
831 PM MDT Sun Sep 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM TO 9 PM MDT
MONDAY...

* WHAT...Northwest winds around 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of south central and southwest Idaho, 
  including the cities of Mountain Home and Bruneau. Interstate 
  84 between mileposts 70 and 105 is within the warning area.

* WHEN...From 4 PM to 9 PM MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust will reduce 
  visibility creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ012-013-028-029-ORZ062>064-071330-
/O.CON.KBOI.WI.Y.0013.200907T2200Z-200908T0300Z/
Lower Treasure Valley ID-Boise Mountains-Camas Prairie-
Owyhee Mountains-Baker County-Malheur County-
Oregon Lower Treasure Valley-
831 PM MDT Sun Sep 6 2020 /731 PM PDT Sun Sep 6 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ TO
9 PM MDT /8 PM PDT/ MONDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast and southeast Oregon and 
  southwest Idaho.

* WHEN...From 4 PM MDT /3 PM PDT/ to 9 PM MDT /8 PM PDT/ Monday.

* IMPACTS...Gusty winds will blow unsecured objects around. Tree 
  limbs could be blown down and a power outages may result.

* ADDITIONAL DETAILS...Local blowing dust will reduce visibility 
  creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
009 
WWUS75 KBOI 070859
NPWBOI

URGENT - WEATHER MESSAGE
National Weather Service Boise ID
259 AM MDT Mon Sep 7 2020

IDZ014>016-030-072200-
/O.CON.KBOI.HW.W.0002.200907T2200Z-200908T0300Z/
Upper Treasure Valley-Southwest Highlands-Western Magic Valley-
Southern Twin Falls County-
259 AM MDT Mon Sep 7 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 9 PM MDT THIS EVENING...

* WHAT...Northwest winds around 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of south central and southwest Idaho, 
  including the cities of Mountain Home and Bruneau. Interstate 
  84 between mileposts 70 and 105 is within the warning area.

* WHEN...From 4 PM to 9 PM MDT Monday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust will reduce 
  visibility creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IDZ012-013-028-029-ORZ062>064-072200-
/O.CON.KBOI.WI.Y.0013.200907T2200Z-200908T0300Z/
Lower Treasure Valley ID-Boise Mountains-Camas Prairie-
Owyhee Mountains-Baker County-Malheur County-
Oregon Lower Treasure Valley-
259 AM MDT Mon Sep 7 2020 /159 AM PDT Mon Sep 7 2020/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast and southeast Oregon and 
  southwest Idaho.

* WHEN...From 4 PM MDT /3 PM PDT/ to 9 PM MDT /8 PM PDT/ Monday.

* IMPACTS...Gusty winds will blow unsecured objects around. Tree 
  limbs could be blown down and a power outages may result.

* ADDITIONAL DETAILS...Local blowing dust will reduce visibility 
  creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
989 
WWUS75 KBOI 071812
NPWBOI

URGENT - WEATHER MESSAGE
National Weather Service Boise ID
1212 PM MDT Mon Sep 7 2020

IDZ014>016-030-080600-
/O.EXT.KBOI.HW.W.0002.200907T2200Z-200908T0600Z/
Upper Treasure Valley-Southwest Highlands-Western Magic Valley-
Southern Twin Falls County-
1212 PM MDT Mon Sep 7 2020

...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

* WHAT...Northwest winds around 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of south central and southwest Idaho, 
  including the cities of Mountain Home, Bruneau, Grandview, 
  Oreana, and Murphy Hot Springs. Boise is not included. 
  Interstate 84 between mileposts 70 and 105 is within the 
  warning area.

* WHEN...From 4 PM this afternoon to midnight MDT tonight.
  Strongest winds will occur between 6 PM and 10 PM MDT, then
  decrease from north to south after that.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust will reduce 
  visibility creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution
if you must drive.

&&

$$

IDZ012-013-028-029-ORZ062>064-080600-
/O.EXT.KBOI.WI.Y.0013.200907T2200Z-200908T0600Z/
Lower Treasure Valley ID-Boise Mountains-Camas Prairie-
Owyhee Mountains-Baker County-Malheur County-
Oregon Lower Treasure Valley-
1212 PM MDT Mon Sep 7 2020 /1112 AM PDT Mon Sep 7 2020/

...WIND ADVISORY NOW IN EFFECT FROM 4 PM MDT /3 PM PDT/ THIS
AFTERNOON TO MIDNIGHT MDT /11 PM PDT/ TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of northeast and southeast Oregon and 
  southwest Idaho.

* WHEN...From 4 PM MDT /3 PM PDT/ this afternoon to midnight MDT
  /11 PM PDT/ tonight. Strongest winds will occur between 6 PM
  and 9 PM MDT /5 PM to 8 PM PDT/, and will decrease from north
  to south after that.

* IMPACTS...Gusty winds will blow unsecured objects around. Tree 
  limbs could be blown down and a power outages may result.

* ADDITIONAL DETAILS...Local blowing dust will reduce visibility 
  creating an additional travel hazard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
898 
WWUS75 KBOI 080555
NPWBOI

URGENT - WEATHER MESSAGE
National Weather Service Boise ID
1155 PM MDT Mon Sep 7 2020

IDZ014>016-030-080700-
/O.EXP.KBOI.HW.W.0002.000000T0000Z-200908T0600Z/
Upper Treasure Valley-Southwest Highlands-Western Magic Valley-
Southern Twin Falls County-
1155 PM MDT Mon Sep 7 2020

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

Winds across the area have weakened to below critical thresholds.
Periods of gusty to breezy conditions will continue into the
overnight.

$$

IDZ012-013-028-029-ORZ062>064-080700-
/O.EXP.KBOI.WI.Y.0013.000000T0000Z-200908T0600Z/
Lower Treasure Valley ID-Boise Mountains-Camas Prairie-
Owyhee Mountains-Baker County-Malheur County-
Oregon Lower Treasure Valley-
1155 PM MDT Mon Sep 7 2020 /1055 PM PDT Mon Sep 7 2020/

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT /11 PM PDT/
TONIGHT...

Winds across the area have weakened to below critical thresholds.
Periods of gusty conditions will continue into the overnight.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this high wind warning went out at Sep 6, 9:03 AM MDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 6, 9:03 AM MDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Boise ID
903 AM MDT Sun Sep 6 2020

.DISCUSSION...Models haven't changed much since yesterday so
current forecast is still on track.  Not quite so hot today
due to increased smoke.  Strong cold front from the north/nne
Monday will bring at least advisory level winds and possibly
high winds to the Camas Prairie, Snake Basin, and south to the
Nevada border Monday afternoon and evening, with highest speeds
expected near Mountain Home.  Not quite as windy on the Oregon
side.  Also, drastic cooling Monday night through Tuesday as
the upper trough passes by to our east, with northerly flow
aloft bringing in cold air.  Warming Wednesday and beyond.

&&

.AVIATION...Mostly VFR with areas of MVFR in haze and smoke.
Smoke conditions will start to improve this afternoon/evening with
an approaching cold front from the north. Surface winds: NW 10-20
kts with gusts up to 30 kts southeast of KBOI this afternoon.
Winds across the region increasing tomorrow associated with a cold
front, becoming NW 20-35 kts Monday afternoon with gusts up to 50
kts. Winds aloft near 10k ft MSL:
west 15-30 kts.

&&

&&

.PREV DISCUSSION...
SHORT TERM...Today through Tuesday night...The upper ridge,
which brought the recent record heat, will shift to the coast
today. While northwest winds will act to improve air quality
across e-central Oregon and w-central Idaho, still plenty of smoke
upstream across central Oregon to keep much of southeast Oregon
and southwest Idaho covered for today. Have stayed with forecast
trend to undercut guidance for high temperatures today. Northwest
flow strengthens on Monday ahead of a shortwave trough that will
dig south along the Continental Divide. A strong cold front will
accompany the trough Monday afternoon, bringing windy conditions
to the entire region. Have continued the current line of hazard
products for the wind on Monday, with the strongest winds likely
to develop across the Upper Treasure Valley east of Boise and
higher terrain south of the Snake Plain. Passage of the trough/
front will be mostly dry with light precipitation possible in
far eastern Valley county Monday afternoon. Dry northerly flow
will follow the trough on Tuesday as the upper ridge shows signs
of building in from the coast. Tuesday night will be chilly across
the region with some locations in the Snake Plain dropping into
the 30s. High temperatures go from around 10 degrees above normal
today to 10 degrees below normal on Tuesday. The more northerly
winds Monday and Tuesday will be enough to clear out the smoke,
minus any new fire starts upstream.

LONG TERM...Wednesday through Sunday...Gradual warming as the
upper level ridge remains in place over the Intermountain West.
Temperatures will surpass normal on Thursday, staying roughly 5-10
degrees above normal through Sunday. Conditions will remain dry
through the period.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...Fire Weather Watch from Monday afternoon through Monday evening
     IDZ420-423-424-426.
     High Wind Watch from Monday afternoon through Monday evening
     IDZ012-014>016-028>030.
OR...Fire Weather Watch from Monday afternoon through Monday evening
     ORZ636-637.
     High Wind Watch from Monday afternoon through Monday evening
     ORZ062-064.
     Wind Advisory from 4 PM MDT /3 PM PDT/ to 9 PM MDT /8 PM PDT/
     Monday ORZ061-063.

&&

www.weather.gov/Boise
www.facebook.com/NWSBoise
www.twitter.com/NWSBoise

DISCUSSION...LC
AVIATION.....AL
PREV SHORT TERM...DG
PREV LONG TERM....JDS

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 6:41 PM MDTHigh Wind WatchBOIAda, Camas, Canyon, Elmore, Gem, Gooding and 5 more18 hr
Sep 5, 6:41 PM MDTWind AdvisoryBOIBoise, Camas, Canyon, Elmore, Gem, Owyhee and 2 more53 hr
Sep 6, 3:10 PM MDTRed Flag WarningBOIAda, Canyon, Elmore, Gem, Gooding, Jerome and 4 more30 hr

Nearby

High Wind Warnings in Idaho, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.